MathSciNet Relay Station
MathSciNet bibliographic data
MR1725812 46L05 (22D05 46L80)
Kirchberg, Eberhard; Wassermann, Simon Permanence properties of $C^*$-exact groups. Doc. Math. 4 (1999), 513–558.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement